# SDR SWAA2012032802626

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 84,822 hours, 47,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Part serial: 801
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT FRAME CRACKED IN RADIUS OF CUTOUT.  REMOVED AND REPLACED DOOR ASSY PER AMM.
